# SDR WTAA950065B

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: D2370120
- Condition: Moisture
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT ENGINE FIRE BELL, CAPTION LIGHT AND FIRE LIGHT ACTIVATED WHEN ELECTRICAL BUS IS POWERED.  MAINTENANCE CLEANED MOISTURE FROM FIRE CONTROL UNIT CONNECTORS AND ZONE II FIRE WIRE ASSEMBLY.  RIGHT ENGINE FIRE WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
